Comfort Health

Good health with comfort

Health Guide
Pharmacist Support
Ayrton Para Paracetamol 500mg
Home/Pain Relief/Ayrton Para Paracetamol 500mg
Pain Relief

Ayrton Para Paracetamol 500mg

GHS 10.00

Brief Description: Fast-acting daily relief from minor aches, pain, and high fevers. Each easy-to-swallow caplet contains 500mg of Paracetamol B.P., providing targeted relief for headaches, body aches, migraines, menstrual cramps, toothaches, and symptoms associated with colds or flu.

Not sure this is right for you?

Call our pharmacist free

DosageAsk a pharmacist
ManufacturerTrusted pharmacy partner
ExpiryNot listed
1
Not sure if this is right for you?
1
Not sure if this is right for you?